# SDR REXA97109

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323PX
- Make and model: Saab SF340A
- Aircraft serial: 340A046
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Nozzle
- Part number: NF2466805708
- Condition: Burned Up
- Location: Right
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE LIGHT ON IN-FLIGHT.  REMOVED AND REPLACED EXHAUST NOZZLE.  (X)
